# SDR ASAA2021070935343

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,493 hours, 14,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Row 17
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF AT ROW 17. COVER ON FLIGHT DECK JUMPSEAT. GROUNDED - YES. REATTACHED SIGN AS NEEDED.
